MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS CARDIOROOT; VASCULAR GRAFT PROSTHESIS
Model Number HEWROOT0028
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
((b)(4)) a review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.((b)(4)) one retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.(b)(4).
 
Event or Problem Description
During an aortic repair valve replacement performed on (b)(6) 2015, suture hole bleeding was noticed, which required the use of hemostatic agent.The graft remained implanted.The patient was reported as processing well.

Brand Name
CARDIOROOT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5363396
Report Number1640201-2015-00048
Device Sequence Number691187
Product Code DSY
UDI-Device Identifier00384401013907
UDI-Public00384401013907
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Report Date (Section B) 12/17/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2020
Device Model NumberHEWROOT0028
Device Catalogue NumberHEWROOT0028
Device Lot Number15G02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;